MathSciNet Relay Station
MathSciNet bibliographic data
MR2383504 (2009a:11035) 11B57 (11G07)
Cojocaru, Alina Carmen; Shparlinski, Igor E. Distribution of Farey fractions in residue classes and Lang-Trotter conjectures on average. Proc. Amer. Math. Soc. 136 (2008), no. 6, 1977–1986.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement